# SDR LR7A2024111903598

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 2024T40050
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK UNDER ST-25, FOUND FLIGHT DECK FORMER CRACKED AT FS132, RBL58, WL204-212. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001184176. / PSE# 53-30-08, AD 2012-06-09
